Health knowledge made personal
Join this community!
› Share page:

bloated feeling and pain in left side of stomach


Posted by jeff94ag

Some history: Dec 17 i was diagnosed with a bacterial stomach infection and put on 750mg Levaquin.  It cured the infection, but caused some very strong side effects (insomnia, low blood sugar and loss of appetite).  Slowly recovered but even after taking probiotics my appetite is not back. I noticed the last two nights that my stomach feels very bloated, especially up top near my rib cage, and when i do force some food in me, i get a dull pain in the left side of my stomach.  I am having 2 bowel movements a day, no blood or discolor (a little yellow, but nothing terrible). Urine seems fine. I also just started taking Buspar for anxiety caused by all the trauma.  Should I be concerned about my stomach or is it probably just recovering from the effects of the Levaquin?

thanks!

 

 
Post an answer
Write a comment: